MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Death (1802); High Blood Pressure/ Hypertension (1908); Heart Failure (2206)
Date of Event 06/29/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of hypertension, death and angina are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the 3.25x12 mm xience sierra stent was implanted in this patient who had a non st elevation myocardial infarction (nstemi).On (b)(6) 2020 the patient was re-admitted to the hospital with hypertensive heart, chronic kidney disease with heart failure (stage 5 end stage renal disease).The patient had chest pain.The patient was treated with urinary filtration and discharged to home health on (b)(6) 2020.On (b)(6) 2020 the patient was re-admitted to the hospital with acute respiratory failure with hypoxia.The patient had chest discomfort.The patient was placed on respiratory ventilation until the patient expired on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10976569
Report Number2024168-2020-10327
Device Sequence Number4294958
Product Code NIQ
UDI-Device Identifier08717648227325
UDI-Public08717648227325
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2021
Device Model Number1550325-12
Device Catalogue Number1550325-12
Device Lot Number0012941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR